National Tsing Hua University Institutional Repository:On the expected codeword length per symbol of optimal prefix codes for extended sources
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 54367/62174 (87%)
造訪人次 : 15038290      線上人數 : 130
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    National Tsing Hua University Institutional Repository > 電機資訊學院 > 電機工程學系 > 會議論文  >  On the expected codeword length per symbol of optimal prefix codes for extended sources


    請使用永久網址來引用或連結此文件: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/70669


    題名: On the expected codeword length per symbol of optimal prefix codes for extended sources
    作者: Jay Cheng
    教師: 鄭傑
    日期: 2007
    出版者: Association for Computing Machinery
    關聯: International Conference On Communications And Mobile Computing, Proceedings of the 2007 international conference on Wireless communications and mobile computing, 2007, Pages 325 - 328
    關鍵詞: Huffman codes
    extended sources
    minimum codeword length
    optimal codes
    摘要: For a discrete memoryless source X, it is well known that the expected codeword length per symbol Ln(X) of an optimal prefix code for the extended source Xn converges to the source entropy. However, the sequence Ln(X) need not be nonincreasing. As the encoding and decoding complexity increases exponentially with the block length, from a practical perspective it is both important and of interest to know when we can have a decrease in the expected codeword length per symbol by increasing the block length. In this paper, we obtain some results on the behavior of Ln(X) and provide sufficient conditions for Lkn(X)< Ln(X) in terms of k, n, the probability of the most likely source symbol p1 and/or the minimum codeword length of an optimal code for the original source. By using these sufficient conditions, for any given n ≥ 1 and non-dyadic pn<over>1, we also obtain an integer k* ≥ 2 such that Lk'n(X) < Ln(X) for all k' ≥ k*. Our results could be regarded as extensions and generalizations of those by Montgomery and Kumar.
    相關連結: http://www.acm.org/
    URI: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/70669
    顯示於類別:[電機工程學系] 會議論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    index.html0KbHTML328檢視/開啟


    在NTHUR中所有的資料項目都受到原著作權保護,僅提供學術研究及教育使用,敬請尊重著作權人之權益。若須利用於商業或營利,請先取得著作權人授權。
    若發現本網站收錄之內容有侵害著作權人權益之情事,請權利人通知本網站管理者(smluo@lib.nthu.edu.tw),管理者將立即採取移除該內容等補救措施。

    SFX Query

    與系統管理員聯絡

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回饋